I've just had my TAH BSO for stage 1B high grade 3 three weeks ago. All went well, but the absolute worst thing for me was the severe constipation suffered afterwards obviously due to all the medication, general, morphine, oramorth, codine ect..... tomorrow I have my first meeting with the chemo doctor, I think it's a accessment as I haven't been told it's for treatment. The only big worry for me, is that I get the bad constipation again , I don't think I could face that again as well as all the other symptoms that goes in hand with it all! I have been reading some of your post and I now have some idea of what to expect, even though I know we are all different and might not experience all of the symptoms. I'm having carbol/taxol so I know my hair will come out, I'm a bit gutted as I've taken so long to grow it past my shoulder in the last three years, but even that's not worrying me too much! It's the thought of being constipated with piles too for at least five months ! Have any of you suffered with this or am I worrying for nothing? It's just that I have read that the anti nausea meds make you constipated ? Sorry for going on, it's just that I have had the worst, and I mean the worst week over Christmas in my life after only just having my surgery with this and I just don't want to go there again! I know that now I'm healing it couldn't be so bad, but it has put me off for life . Lol. Sorry to go on. Any advise from you lovely warriors would be greatly appreciated!